# SDR CALA2021091501583

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 65,711 hours, 24,011 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nr 8 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT CAUTION LIGHT FWD PANEL ILLUMINATED ON APP ROACH LE OVHD LT NORMAL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE PERFORM FSEU BITE IAW FIM 27-51-00-810-801.  PERFORMED FSEU BITE IAW FIM 27-51-00-810-801. SHOWS SL8 PROX INBOARD. APPLIED MEL 2704N. DDP MAC RELATED WORK ORDER 000000003019771 AND PRTR MAC METER INITIATED.  ACCOMPLISHED MEL 2704N. DDP ACCOMPLISHED MAC METER INITIATED FOR WITH VENDOR.  RELATED WORK ORDER 000000003019771 AND PRTR BITE IAW FIM 27-51-00-810-801. SHOWS SL8 PROX INBOARD. APPLIED WORK.   PERFORMED FSEU BITE IAW FIM 27-51-00-810-801. SHOWS SL8 PROX INBOARD. APPLIED MEL 2704N. DDP ACCOMPLISHED DISPATCH DESK: 83.  SUPPORT SUGGESTION BASED ON FSEU BITE S1009 SENSOR REPLACED. SLAT #8 INBD PROX SENSOR IS FAULTING.  S1008 OB PROX PREVIOUSLY 27-88 TASK 804 FOUND SENSOR S1009 AT FAULT. SPLICED IN NEW SENSOR REF AMM 27-88-11-400-801. PSEU BITE TEST FOUND S8 INBD GAP NEAR FAULT MSG 27-81215 REF FIM REMOVED & REPLACED S1009 L/E SLAT PROX SENSOR REF AMM 27-88-11. OPS CHK GOOD.
